Lacunary strong (A(sigma),p)-convergence


Bilgin T.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.55, no.3, pp.691-697, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1007/s10587-005-0056-3
  • Journal Name: CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.691-697
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

The definition of lacunary strongly convergence is extended to the definition of lacunary strong (A(sigma), p)-convergence with respect to invariant mean when A is an infinite matrix and p = (p(i)) is a strictly positive sequence. We study some properties and inclusion relations.